# SDR CALA2019100501694

- Difficulty date: October 1, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 102,303 hours, 10,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: S71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DR R3 EMER LIGHT POWER SUPPLY M33401 BATTERY CAPA CITY LOW REF NR LP 9130232 DR R3 EMER LIGHT POWER SUPPLY M33401 CHARGER AND BATTERY PACK RE PLACED AND TESTED NORMAL AS PER AMM 33-51-06 ADD EMP:V898181 INSPECTED BY HX161779, APPROVED
